I've tried everything to get rid of this kind of acne. It's not like my face is full of them, but I get huge ones on my chest or on my side and chin. They come on instantly, I can feel the sore spot and within a day it's a huge bump that gets nice and red and hardly ever comes to a head. My doctor put me on Accutane about 5 days ago and my skin is so dry and peeling, my eyes are even dry and my nose. My question is, do these side effects stop after awhile, it's driving me nuts. My skin feels so tight because it's so dry. Thanks for the help.
Originally posted by Divine: good luck with it and dont peel bits of skin off no matter how easy it looks. trust me..... cause there'll be red, weeping, unfinished skin underneath. I did it once..... ohh nasty.
Dutchy are you applying moisterizer on you face? Make sure you apply cream - preferably non-comedogenic, try moister drops for your eyes and lots of lip chap so your lips don't crack. I just started my accutane and i'm not yet experiencing these side effects, put i have discuss them with my derm and those are the suggestions he made.